# SDR KCSA201202141008

- Difficulty date: February 17, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 83,856 hours, 22,037 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL LONGERON JUST FWD OF BS 1480 AT APPROX WL 140 IS CRACKED.
